Discussions By Condition: Medical Errors

Drug Withdrawal.... please help

Posted In: Medical Errors 0 Replies
  • Posted By: MsBeach
  • June 16, 2008
  • 03:42 AM

My daughter was a drug taker for 5 yrs and she has gradually stopped and it is has been 7 months since she's free from it. She took ecstacy, eramine5 and k... Now she's complaining of symptoms like hot flushes, twitching and crawling sensations and the most im worried about is complaints of her head or brain such as throbbing pain feeling as if its going to burst.. and she's been telling me that she feels like dying.. and a few times she's even fell unconscious for a few seconds. We have done brain scan and got a good result, now im wondering if she should do mri scan. I would really appreciate it if anyone has explanation for this... fill me in as im very worried. Thank you.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.
Advertisement

Safe Sex With Hepatitis C

Prevent the spread of the hepatitis C virus.

Preventing Lung Infections

With COPD, it’s important to protect your lungs.

8 Health Dangers of Depression

Unmanaged depression can take a toll on your physical health.

Food Choices for Diabetes

What, when and how much you eat affects your blood sugar.

6 Exercises for Multiple Sclerosis

Ease your way into these stretching and strengthening moves,

Advertisement